Automorphisms of rational double points and moduli spaces of surfaces of general type
Compositio Mathematica, Volume 61 (1987) no. 1, pp. 81-102.
@article{CM_1987__61_1_81_0,
     author = {Catanese, F.},
     title = {Automorphisms of rational double points and moduli spaces of surfaces of general type},
     journal = {Compositio Mathematica},
     pages = {81--102},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {1},
     year = {1987},
     mrnumber = {879190},
     zbl = {0615.14021},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_1_81_0/}
}
TY  - JOUR
AU  - Catanese, F.
TI  - Automorphisms of rational double points and moduli spaces of surfaces of general type
JO  - Compositio Mathematica
PY  - 1987
SP  - 81
EP  - 102
VL  - 61
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__61_1_81_0/
LA  - en
ID  - CM_1987__61_1_81_0
ER  - 
%0 Journal Article
%A Catanese, F.
%T Automorphisms of rational double points and moduli spaces of surfaces of general type
%J Compositio Mathematica
%D 1987
%P 81-102
%V 61
%N 1
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1987__61_1_81_0/
%G en
%F CM_1987__61_1_81_0
Catanese, F. Automorphisms of rational double points and moduli spaces of surfaces of general type. Compositio Mathematica, Volume 61 (1987) no. 1, pp. 81-102. http://www.numdam.org/item/CM_1987__61_1_81_0/

[A1] M. Artin: Some numerical criteria for contractability of curves on algebraic surfaces. Amer. J. Math., 84 (1962) 485-496. | MR | Zbl

[A2] M. Artin: On isolated rational singularities of surfaces. Amer. J. Math., 88 (1966) 129-136. | MR | Zbl

[A3] M. Artin: Coverings of the rational double points in char = p. In: Complex Analysis and Algebraic Geometry. Iwanami Shoten and Cambridge University Press (1977) 11-22. | MR | Zbl

[B] E. Brieskorn: Die Auflösung der rationalen Singularitäten holomorpher Abbildungen. Math. Ann. 178 (1968) 255-270. | MR | Zbl

[B2] E. Brieskorn: Rationale Singularitäten komplexer Flächen. Inv. Math. 4 (1968) 336-358. | MR | Zbl

[Ba] L. Badescu: Normal projective degenerations of rational and ruled surfaces. Crelle Jour. 367 (1986) 76-89. | MR | Zbl

[B-P-V] W. Barth, C. Peters, A. Van De Ven: Compact complex surfaces. Springer-Verlag, Ergebnisse 4, n.F. (1984). | MR | Zbl

[B-R] D. Burns and M. Rapoport: On the Torelli problem for Kählerian K-3 surfaces. Ann. E.N.S., 8 (1975) 235-274. | Numdam | MR | Zbl

[C] H. Cartan: Quotient d'un espace analytique par un groupe d'automorphismes. In: Algebraic Geometry and Topology: A Symposium in honour of S. Lefschetz. Princeton Math. Series 12 (1957) 90-102. | MR | Zbl

[Ca1] F. Catanese: On the moduli spaces of surfaces of general type. J. Diff. Geom. 19, 2 (1984) 483-515. | MR | Zbl

[Ca2] F. Catanese: Moduli of surfaces of general type. In: Algebraic Geometry: Open Problems. Proc. Ravello 1982, Springer L.N.M. 997 (1983) 90-112. | MR | Zbl

[Ca4] F. Catanese: Connected components of moduli spaces, to appear in Jour. Diff. Geom. | MR | Zbl

[Gi] D. Gieseker: Global moduli for surfaces of general type. Inv. Math. 43 (1977) 233-282. | MR | Zbl

[Gr] H. Grauert: Über die Deformationen isolierter Singularitäten analytischer Mengen. Inv. Math. 15 (1972) 171-198. | MR | Zbl

[G-S] G.M. Greuel, J. Steenbrink: On the topology of smoothable singularities. Proc. Symp. Pure Math. 40, Part 1 (1983) A.M.S. 535-545. | MR | Zbl

[K] W. Kaup: Reelle Transformationsgruppen und invariante Metriken auf komplexen Räumen, Inv. Math. 3 (1967) 43-70. | MR | Zbl

[Ko] K. Kodaira: On stability of compact submanifolds of complex manifolds. Amer. J. Math., 85 (1963) 79-94. | MR | Zbl

[M] D. Mumford: The topology of normal singularities of an algebraic surface and a criterion for simplicity. I.H.E.S. Publ. Math. 9 (1961) 5-22. | Numdam | MR | Zbl

[R] O. Riemenschneider: Deformationen von Quotientensingularitäten (nach zyklischen Gruppen), Math. Ann. 209 (1974) 211-248. | MR | Zbl

[St] J. Steenbrink: Mixed Hodge structures associated with isolated singularities. Proc. Symp. Pure Math. 40, Part. 2 (1983) A.M.S 513-536. | MR | Zbl

[T] G.N. Tjurina: Resolutions of singularities of plane ( = flat) deformations of double rational points. Funk. Anal. i. Priloz., 4 (1970) 77-83. | MR | Zbl